# SDR FDEA201402030244

- Difficulty date: February 3, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 71,706 hours, 15,692 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN CARGO COMPARTMENT LT STATION 1321, X  8.5 SEAT TRACK FLANGE FOUND CORROSION.  REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 1311 TO STATION 1351 X=8.5 AS PER SRM 53-00-52 FIGURE 201 REPAIR 1 REVISION 53.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 119
